View Full Version : Risperidone: Need a good consultant in Medway/Kent/London area. Help!


sammum
03-17-13, 05:53 PM
Can anyone give me any help. I am looking for a good consultant in the Medway area but could be as far as London or Kent area for my 7 yr old son with aspergers and adhd. He is having risperidone 0.3 mg x2 daily and we need suggestions of a good consultant NHS or private if necessary who can over-see him and monitor this medication. Has anyone got a child on this medication and good experience with their consultant and could recommend someone? It would really help.
Current situation is that the GP prescribed the medication for us after we did lots of research and provided her with all the research and information. He has had no success with stimulants and suffered severe adverse reactions to them also tried non-stimulant straterra with adverse effects. He has been taking risperidone for 8 months and we have found the right dosage ourselves very slowly and gradually. His current consultant is very poor and hasn't helped him in any way. He just said it's not one I prescribe so can't provide any care with the medication. Hence we really need to be under the care of a consultant that is confident and familiar with the medication to support us with the correct dosage and monitoring required. Would really appreciate any help that anyone can give with a recommended consultant in my area ish and their experience with the medication.:)

Abi
03-17-13, 05:59 PM
I'm moving this to UK referrals.

Hopefully you will get more help there.

Good luck :)

sammum
03-17-13, 06:05 PM
thank you only used this forum a couple of times and not too sure of way around. Much appreciated!:thankyou:

deadmau5
03-17-13, 06:06 PM
I dont live in the UK so I cant help with the consultant. I have taken risperidone before as an antipsychotic and it was a bad drug for me. It made me very confused, zapped my energy levels, and caused extreme weight gain. Maybe others have had a better experience on it than me.

Abi
03-17-13, 06:10 PM
I had a horrible experience with this medication, it made me extremely weak and gave me edema.

Withdrawals included severe panic attacks and suicidality.